# SDR SA07079

- Difficulty date: December 5, 2007
- Submitted: December 8, 2007
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 0924
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING THE EMERGENCY LIGHTS TEST, THE FORWARD LEFT EMERGENCY LIGHT BATTERY FAILED.  MAINTENANCE REPLACED THE FORWARD LEFT EMERGENCY LIGHT BATTERY.  OPERATIONALLY TEST OK.
